To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Conditional percolation o… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

Conditional percolation on one-dimensional lattices

Journal article
Authors Marina Axelson-Fisk
Olle Häggström
Published in Advances in Applied Probability
Volume 41
Issue 4
Pages 3395-3415
ISSN 0001-8678
Publication year 2009
Published at Department of Mathematical Sciences
Department of Mathematical Sciences, Mathematical Statistics
Pages 3395-3415
Language en
Keywords Conditional percolation, stochastic domination, one-dimensional lattices, Markov chains
Subject categories Mathematical statistics


Conditioning i.i.d.\ bond percolation with retention parameter $p$ on a one-dimensional periodic lattice on the event of having a bi-infinite path from $-\infty$ to $\infty$ is shown to make sense, and the resulting model exhibits a Markovian structure that facilitates its analysis. Stochastic monotonicity in $p$ turns out to fail in general for this model, but a weaker monotonicity property does hold: the average edge density is increasing in $p$.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?